# SDR DALA2023072105906

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 69,665 hours, 9,095 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3318 - MISC/DE - DUE TO GREEN SYSTEM HYDRAULIC RESERVOIR LOW AIR PRESSURE ECAM. CORRECTIVE ACTION: REPLACED LEFT ENG GREEN EDP, RIGHT ENG GREEN EDP, GREEN AIR PRESSURE UNIT, GREEN HYD RESERVOIR PRESSURE RELIEF VALVE. ALSO REPLACED RIGHT ENG GREEN SYS CASE DRAIN FILTER, LEFT EDP CASE DRAIN FILTER AND GREEN RESERVOIR LOW PRESSURE FILTER. (2988303)
